BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Number of items: 10.

    Article

    Bollobas, B. and Cooper, C. and Fenner, Trevor and Frieze, A.M. (2000) Edge disjoint Hamilton cycles in sparse random graphs of minimum degree at least \emphk. Journal of Graph Theory 34 (1), pp. 42-59. ISSN 0364-9024.

    Bollobas, B. and Fenner, Trevor and Frieze, A.M. (1996) On the best case of heapsort. Journal of Algorithms 20 (2), pp. 205-217. ISSN 0196-6774.

    Dyer, M. and Fenner, Trevor and Frieze, A.M. and Thomason, A. (1995) On key storage in secure networks. Journal of Cryptology 8 (4), pp. 189-200. ISSN 0933-2790.

    Bollobas, B. and Fenner, Trevor and Frieze, A.M. (1987) An algorithm for finding Hamilton cycles in a random graph. Combinatorica 7 (4), pp. 327-341. ISSN 0209-9683.

    Fenner, Trevor and Frieze, A.M. (1985) An algorithm for finding a matroid basis which maximizes the products of the weights of the elements. BIT Numerical Mathematics 25 (3), pp. 433-438. ISSN 0006-3835.

    Fenner, Trevor and Frieze, A.M. (1984) Hamiltonian cycles in random regular graphs. Journal of Combinatorial Theory, Series B 37 (2), pp. 103-112. ISSN 0095-8956.

    Fenner, Trevor and Frieze, A.M. (1983) On the existence of Hamiltonian cycles in a class of random graphs. Discrete Mathematics 45 (2-3), pp. 301-305. ISSN 0012-365X.

    Fenner, Trevor and Frieze, A.M. (1982) On the connectivity of random m-orientable graphs and digraphs. Combinatorica 2 (4), pp. 347-359. ISSN 0209-9683.

    Book Section

    Flaxman, A. and Frieze, A.M. and Fenner, Trevor (2003) High degree vertices and eigenvalues in the preferential attachment graph. In: Arora, S. and Jansen, K. and Rolim, J.D.P. and Sahai, A. (eds.) Approximation, Randomization, and Combinatorial Optimization: Algorithms and Techniques. Lecture Notes in Computer Science 2764. Springer, pp. 264-274. ISBN 9783540451983.

    Bollobas, B. and Fenner, Trevor and Frieze, A.M. (1985) An algorithm for finding Hamilton cycles in a random graph. In: Sedgewick, R. (ed.) Proceedings of the 17th Annual ACM Symposium on Theory of Computing. ACM, pp. 430-439. ISBN 9780897911511.

    This list was generated on Sun Jan 29 06:30:22 2023 GMT.